# SDR QR9R2024082900002

- Difficulty date: August 29, 2024
- Submitted: August 29, 2024
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 15723619740
- Aircraft time: 3,920 hours
- System (JASC): 2300 · Communications System
- Part: Audio Control
- Part number: ACU610025200
- Part serial: 12050
- Condition: Unserviceable
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUDIO CONTROL UNIT WAS RECEIVED NEW FROM SUPPLY. DURING MOC, MAINTENANCE DETECTED THE NAV 2 BUTTON LOCKDOWN FUNCTION DOES NOT LOCK DOWN. ACU TAGGED UNSERVICEABLE AND TURNED IN TO SUPPLY.
